# SDR ZW0A0100201

- Difficulty date: April 12, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 14,784 hours, 4,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS EGRESS LIGHTS HAD A SEGMENT MISSING AND WIRES EXPOSED.  SPLICED IN ELECTRICAL CONNECTORS P/N 65801-003 AND 91F9705, AND STOWED WIRES.  CHECK-C 5-23-00 LAX.
